Brazilian Journal of Physics
Print version ISSN 0103-9733
On-line version ISSN 1678-4448
BRACCO, M. E. et al. Coupling constants of D*DsK and Ds*DK processes. Braz. J. Phys. [online]. 2007, vol.37, n.1a, pp.59-62. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332007000100019.
We calculate the coupling constants of D*Ds K and Ds*DK vertices using the QCD sum rules technique. We compare our results with results obtained in the limit of SU(4) symmetry and we found that the symmetry is broken at the order of 40%.
Keywords : Coupling constants; Form Factors; QCD Sum Rule.